Sergey Dobrokhotov
Sergey Dobrokhotov
заведующий лабораторией, Институт проблем механики им А.Ю.Ишлинского РАН, Московский физико-технический институт
Verified email at ipmnet.ru
Title
Cited by
Cited by
Year
Finite-zone almost periodic solutions in WKB-approximations
SY Dobrokhotov, VP Maslov
Itogi Nauki i Tekhniki. Seriya" Sovremennye Problemy Matematiki. Noveishie …, 1980
1061980
Localized wave and vortical solutions to linear hyperbolic systems and their application to linear shallow water equations
SY Dobrokhotov, AI Shafarevich, B Tirozzi
Russian journal of mathematical physics 15 (2), 192-221, 2008
962008
Operator separation of variables for adiabatic problems in quantum and wave mechanics
VV Belov, SY Dobrokhotov, TY Tudorovskiy
Journal of Engineering Mathematics 55 (1-4), 183-237, 2006
892006
Semiclassical Maslov asymptotics with complex phases. I. General approach
VV Belov, SY Dobrokhotov
Theoretical and Mathematical Physics 92 (2), 843-868, 1992
721992
Multiphase asymptotics of nonlinear partial differential equations with a small parameter
SY Dobrokhotov, VP Maslov
Sov. Sci. Rev.: Math. Phys 3, 221-280, 1982
601982
Multi-phase solutions of the Benjamin-Ono equation and their averaging
SY Dobrokhotov, IM Krichever
Mathematical notes of the Academy of Sciences of the USSR 49 (6), 583-594, 1991
501991
Asymptotic expansions and the Maslov canonical operator in the linear theory of water waves. I. Main constructions and equations for surface gravity waves
SY Dobrokhotov, PN Zhevandrov
Russian Journal of Mathematical Physics 10 (1), 1-31, 2003
492003
Explicit asymptotics for tsunami waves in framework of the piston model
SY Dobrokhotov, SY Sekerzh-Zenkovich, B Tirozzi, B Volkov
Russian Journal of Earth Sciences 8 (4), 2006
462006
Asymptotic solutions of the linear shallow-water equations with localized initial data
SY Dobrokhotov, RV Nekrasov, B Tirozzi
Journal of Engineering Mathematics 69 (2-3), 225-242, 2011
442011
The Spectral Asymptotics of the Two-Dimensional Schr\" odinger operator with a Strong Magnetic Field
J Bruening, S Dobrokhotov, K Pankrashkin
arXiv preprint math-ph/0411012, 2004
422004
Asymptotic solution of the one-dimensional wave equation with localized initial data and with degenerating velocity: I
SY Dobrokhotov, VE Nazaikinskii, B Tirozzi
Russian Journal of Mathematical Physics 17 (4), 434, 2010
382010
Behavior near the focal points of asymptotic solutions to the Cauchy problem for the linearized shallow water equations with initial localized perturbations
SY Dobrokhotov, B Tirozzi, CA Vargas
Russian Journal of Mathematical Physics 16 (2), 228-245, 2009
382009
Description of tsunami propagation based on the Maslov canonical operator
SY Dobrokhotov, SY Sekerzh-Zenkovich, B Tirozzi, TY Tudorovskii
Doklady Mathematics 74 (1), 592-596, 2006
362006
Two-dimensional wave equation with degeneration on the curvilinear boundary of the domain and asymptotic solutions with localized initial data
SY Dobrokhotov, VE Nazaikinskii, B Tirozzi
Russian Journal of Mathematical Physics 20 (4), 389-401, 2013
352013
Localized solutions of one-dimensional non-linear shallow-water equations with velocity
SY Dobrokhotov, B Tirozzi
Uspekhi Matematicheskikh Nauk 65 (1), 185-186, 2010
35*2010
Representations of rapidly decaying functions by the Maslov canonical operator
SY Dobrokhotov, B Tirozzi, AI Shafarevich
Mathematical Notes 82 (5-6), 713-717, 2007
352007
Parametrix and the asymptotics of localized solutions of the Navier-Stokes equations in R3, linearized on a smooth flow
SY Dobrokhotov, AI Shafarevich
Mathematical Notes 51 (1), 47-54, 1992
331992
Hugoniót-Maslov Chains for Solitary Vortices of the Shallow Water Equations, I. Derivation of the Chains for the Case of Variable Coriolis Forces and Reduction to the Hill Equation
SY Dobrokhotov
Russian Journal of Mathematical Physics 6 (2), 137-173, 1999
321999
Maslov's methods in the linearized theory of gravitational waves on a fluid surface
SY Dobrokhotov
Doklady Akademii Nauk 269 (1), 76-80, 1983
321983
Asymptotic solutions of nonrelativistic equations of quantum mechanics in curved nanotubes: I. Reduction to spatially one-dimensional equations
VV Belov, SY Dobrokhotov, TY Tudorovskii
Theoretical and mathematical physics 141 (2), 1562-1592, 2004
312004
The system can't perform the operation now. Try again later.
Articles 1–20